# SDR FDEA201007192594

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 81,463 hours, 25,291 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG - NR 5 & 6 TRANSDUCER HARNESSES HAVE SPIRAL WRAP COMPLETELY MELTED ONTO   HARNESS ALONG ENTIRE LENGTH OF AXLE.  MELTED SPIRAL (WRAP REMOVED FROM BEHIND NR 5 & 6 WHEEL SPEED TRANSDUCERS.  WIRE CASING DAMAGE REPAIRED WITH TEFLON TAPE.  CONNECTORS WRAPPED AND TIED AND NEW TEFLON SPIRAL WRAP INSTALLED.   WHEEL TRANSDUCER INSTALLED IAW MM 32-45-03-2.  SPIN TEST SATISFACTORY IAW M.M. 32-45-03-2.
